# SDR DELA200600004

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- Aircraft time: 3,322 hours, 1,961 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 31032
- Condition: Leaking
- Location: Tail Cone
- Part time: 1,125 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT AND RIGHT BLEED AIR WARNING ANNUNCIATORS ILLUMINATED.  INITIAL CHECKLIST PROCEDURES EXTINGUISHED LIGHTS.  BOTH LIGHTS CAME BACK ON DURING FURTHER CLIMB TO FL290 BUT WOULD NOT EXTINGUISH FOLLOWING LIMITED AFM CHECKLIST PROCEDURES DUE TO THE PRESENCE OF ICING CONDITIONS.  AN UNEVENTFUL, UNSCHEDULED LANDING AT THE DEPARTURE AIRPORT.  MAINTENANCE PERSONNEL FOUND LEAKING COUPLING SEALS AT 2 LOCATIONS IN THE TAIL CONE AREA AND REPLACED WITH NEW.
